Alert archive / Colorado / Freeze Warnings in 2015
Freeze Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Nov 5, 2015, 2:39 PM MST for 13 counties in Colorado. It took effect at Nov 5, 2015, 11:00 PM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2015, 2:39 PM MST (21:39 UTC)
- In effect from
- Nov 5, 2015, 11:00 PM MST
- Expired
- Nov 6, 2015, 8:25 AM MST
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
940 WWUS75 KPUB 052139 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 239 PM MST THU NOV 5 2015 COZ083-085>089-093>099-060545- /O.UPG.KPUB.FZ.A.0004.151106T0600Z-151106T1600Z/ /O.NEW.KPUB.FZ.W.0006.151106T0600Z-151106T1600Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO... WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA... ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS... LAMAR...SPRINGFIELD...WALSH 239 PM MST THU NOV 5 2015 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...THE SOUTHEAST PLAINS...INTERSTATE 25 CORRIDOR AND EASTERN FREMONT COUNTY. * TEMPERATURES...TONIGHT AND FRIDAY MORNING ARE EXPECTED TO FALL INTO THE MID 20S TO AROUND 30. * IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE AFFECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
436 WWUS75 KPUB 060506 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1006 PM MST THU NOV 5 2015 COZ083-085>089-093>099-061315- /O.CON.KPUB.FZ.W.0006.151106T0600Z-151106T1600Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO... WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA... ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS... LAMAR...SPRINGFIELD...WALSH 1006 PM MST THU NOV 5 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST FRIDAY... * LOCATION...THE SOUTHEAST PLAINS...INTERSTATE 25 CORRIDOR AND EASTERN FREMONT COUNTY. * TEMPERATURES...TONIGHT AND FRIDAY MORNING ARE EXPECTED TO FALL INTO THE MID 20S TO AROUND 30. * IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE AFFECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
954 WWUS75 KPUB 061102 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 402 AM MST FRI NOV 6 2015 COZ083-085>089-093>099-061600- /O.CON.KPUB.FZ.W.0006.000000T0000Z-151106T1600Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO... WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA... ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS... LAMAR...SPRINGFIELD...WALSH 402 AM MST FRI NOV 6 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * LOCATION...THE SOUTHEAST PLAINS...INTERSTATE 25 CORRIDOR AND EASTERN FREMONT COUNTY. * TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL REMAIN IN THE MID 20S TO AROUND 30 BEFORE CLIMBING BACK ABOVE FREEZING AFTER 9 AM MST. * IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE AFFECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
233 WWUS75 KPUB 061525 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 825 AM MST FRI NOV 6 2015 COZ083-085>089-093>099-061630- /O.CAN.KPUB.FZ.W.0006.000000T0000Z-151106T1600Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO... WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA... ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS... LAMAR...SPRINGFIELD...WALSH 825 AM MST FRI NOV 6 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE WARNING FOR THE SOUTHEAST PLAINS...INTERSTATE 25 CORRIDOR AND EASTERN FREMONT COUNTY. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Nov 5, 10:20 AM MST, 4 hours 19 minutes earlier.
Area forecast discussion, Nov 5, 10:20 AM MST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1020 AM MST THU NOV 5 2015 .UPDATE... ISSUED AT 934 AM MST THU NOV 5 2015 UPDATED TO ADJUST POPS AND SKY COVER TODAY AND TONIGHT BASED ON OBS AND LATEST GUIDANCE. WEBCAMS AND LOOK OUT THE WINDOW SHOW LITTLE IN THE WAY OF EXTENSIVE CLOUDS FOR THE ER MTN RANGES RIGHT NOW...SO HAVE REDUCED POPS THIS MORNING FOR PIKES PEAK AND THE SANGRES/WETS. ALSO CUT BACK CLOUD COVERAGE FOR THE PLAINS AND DELAYED ONSET OF LOW POPS TIL THIS AFTERNOON. HIGHLIGHTS LOOK ON TRACK. ROSE && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 458 AM MST THU NOV 5 2015 ...COOL AND UNSETTLED TODAY... MAIN UPPER DISTURBANCE TO PASS OVER SOUTHERN COLORADO TODAY...IN A COUPLE OF PIECES. ONE PIECE IS EVIDENT IN SATELLITE PICTURES SPINNING OVER NORTHEAST ARIZONA AT THIS TIME. THE OTHER IS TRACKING ACROSS NORTH CENTRAL COLORADO. THE 2 PIECES WILL CONGEAL SOMEWHAT OVER EAST CENTRAL AND SOUTHEAST COLORADO LATER THIS MORNING THROUGH THE AFTERNOON AS THEY CONTINUE EASTWARD. SNOW WILL CONTINUE ALONG THE CONTINENTAL THIS MORNING. THEN...LATER IN THE MORNING THROUGH THE AFTERNOON...THE FOCUS FOR PRECIPITATION WILL SHIFT EASTWARD TO PLAINS. LATEST MODEL RUNS DON'T HAVE ANYTHING VERY ORGANIZED COMING ACROSS THE PLAINS TODAY...MAINLY JUST TRANSITORY...SCATTERED SHOWERS. TEMPERATURES HAVE COOLED ENOUGH...NOW...THAT PRECIPITATION COULD BE IN THE FORM OF SNOW JUST ABOUT ANYWHERE ACROSS THE PLAINS TODAY. THE NAM12 INDICATES THAT 700 MB TEMPERATURES WILL COOL TO ANYWHERE FROM -6 DEGREES CELSIUS NORTH TO -3 DEGREES CELSIUS SOUTH ACROSS THE PLAINS THIS AFTERNOON. THIS SHOULD BE COLD ENOUGH FOR SNOW DOWN TO AT LEAST 6000 FEET...AND POSSIBLY EVEN LOWER GIVEN HEAVY ENOUGH PRECIPITATION TO DRAG THE MELTING LAYER DOWN. THEY'VE ALREADY HAD SNOW IN DENVER EARLY THIS MORNING AT THE MILE HIGH MARK OF 5280. SO...ANY SHOWERS WE GET TODAY COULD BE AN INTERESTING MIX OF RAIN...SNOW AND GRAUPEL. BECAUSE OF THE LACK OF ORGANIZATION... HOWEVER...NOT REALLY EXPECTING ANY WIDESPREAD OR SIGNIFICANT ACCUMULATIONS. BUT...THERE COULD BE LOCAL ACCUMULATIONS OF AN INCH OR SO IN SOME AREAS...MAINLY ABOVE 6000 FEET. THIS WOULD INCLUDE THE COLORADO SPRINGS AREA AND ALL OF EL PASO AND TELLER COUNTIES. IT WOULD ALSO INCLUDE THE SAN LUIS...UPPER ARKANSAS AND WET MOUNTAIN VALLEYS. THIS EVENING...ANY PRECIPITATION SHOULD CLEAR OUT OF THE PICTURE PRETTY QUICKLY...SAVE FOR CONTINUING SNOW SHOWERS OVER THE CENTRAL MOUNTAINS RESULTING FROM COLD...MOIST NORTHWEST FLOW. LEFT ACROSS THE FORECAST AREA WILL BE ONE OF THE COLDEST AIR MASSES SO FAR THIS SEASON. IF WE GET ENOUGH CLEARING...AND THE WINDS SUBSIDE ENOUGH... WE WILL LIKELY TAKE THE PLUNGE INTO A HARD FREEZE ACROSS THE ENTIRE AREA. NOT TOTALLY SURE ABOUT THE CLOUDS AND WINDS...THOUGH...SO FOR NOW...WILL CONTINUE WITH THE FREEZE WATCH ACROSS THE PLAINS. THE DAY SHIFT CAN MAKE THE CALL ON WHETHER OR NOT TO UPGRADE TO AN ACTUAL FREEZE WARNING. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 458 AM MST THU NOV 5 2015 FRIDAY...AN UPPER DISTURBANCE SWEEPS ACROSS THE NORTHERN ROCKIES ON FRI...AFFECTING THE NORTHERN HALF OF THE STATE AND GIVING THE FORECAST AREA A GLANCING BLOW. IT WILL BRING ISOLATED SHOWERS TO THE CENTRAL MTS THROUGH THE DAY...AND ENHANCED CLOUDINESS ACROSS THE PALMER DVD INTO THE EVENING. TEMPS ARE EXPECTED TO REMAIN COOL THROUGH THE DAY...WITH MAX TEMPS IN THE 40S AND 50S. OVERNIGHT FRI NIGHT INTO SAT MORNING A WIDESPREAD FREEZE IS FORECAST TO AFFECT THE E PLAINS. SATURDAY THROUGH MONDAY...TEMPORARY RIDGING ON SAT WILL GIVE WAY TO W-SW FLOW ALOFT FOR SUN AND MON...PROVIDING FOR DRY AND WARMING CONDITIONS OVER THE WEEKEND AND INTO THE BEGINNING OF THE NEXT WORK WEEK. MAX TEMPS IN THE 50S ON SAT WILL WARM INTO THE 60S FOR SUN AND MON. TUESDAY AND WEDNESDAY...THE NEXT UPPER LOW PRESSURE TROUGH DROPS OUT OF THE PAC NW AND CROSSES THE GREAT BASIN MON NIGHT. BOTH THE EC AND GFS MODELS SHOW THIS...THOUGH THE EC DIGS THE TROUGH A BIT FURTHER SOUTH AND SLOWS IT DOWN CONSIDERABLY. REGARDLESS...PCPN INITIATES ALONG THE CONTDVD TUE MORN AND GRADUALLY SWEEPS EAST ACROSS THE MTS AND HIGH VALLEYS THROUGH THE DAY. AT THIS TIME...DECIDED TO SIDE MORE WITH THE GFS WHICH PAINTS THIS FEATURE AS QUICK MOVING...AND BRINGING PCPN TO MAINLY THE HIGHER TERRAIN. IF THE EC STAYS CONSISTENT...THEN THE PLAINS WILL HAVE TO BE MOISTENED UP A BIT...AND TUE TEMPS WILL HAVE TO BE LOWERED. STAY TUNED. MOORE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1016 AM MST THU NOV 5 2015 MAIN AVN CONCERN WILL BE THE CONTINUED THREAT OF SHOWERS THROUGH ABOUT 00Z...PARTICULARLY AT KCOS AND KPUB. COULD SEE MVFR OR BRIEF PERIOD OF IFR AT KCOS THROUGH EARLY AFTERNOON. SHOWERS SHOULD CLEAR FROM MOST AREAS AFTER 00Z. WINDS WILL GENERALLY BE LIGHT. MTNS WILL ALSO GRADUALLY CLEAR THIS EVENING AND OVERNIGHT...EXCEPT FOR A FEW LINGERING SHSN OVER THE MTNS N OF KMYP. TAF SITES SHOULD REMAIN VFR ON FRIDAY. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR COZ083- 085>089-093>099. WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR COZ058- 060. WINTER STORM WARNING UNTIL 11 AM MST THIS MORNING FOR COZ066-068. && UPDATE...ROSE SHORT TERM...LW LONG TERM...MOORE AVIATION...ROSE
Hazardous weather outlook, Nov 5, 6:19 AM MST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 619 AM MST THU NOV 5 2015 COZ058>089-093>099-061400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 619 AM MST THU NOV 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL TRACK EAST ACROSS SOUTHERN COLORADO TODAY...BRINGING SNOW TO THE CONTINENTAL DIVIDE...AND A MIXTURE OF SCATTERED RAIN...SNOW AND GRAUPEL SHOWERS ELSEWHERE. IT WILL DROP ANOTHER 2 TO 4 INCHES OF SNOW ALONG THE CONTINENTAL DIVIDE...WITH LOCAL ACCUMULATIONS OF AN INCH OR 2 POSSIBLE ELSEWHERE ABOVE 6000 FEET. BELOW 6000 FEET...SOME WET SNOW IS POSSIBLE TOO...BUT NO ACCUMULATION IS EXPECTED. SNOW SHOWERS WILL CONTINUE OVER THE CENTRAL MOUNTAINS TONIGHT WITH ANOTHER INCH OR 2 POSSIBLE OVER THE HIGHER TERRAIN. ELSEWHERE...ANY SNOWFALL IS EXPECTED TO END. AS SKIES CLEAR AND WINDS SUBSIDE OVERNIGHT...SOME OF THE COLDEST AIR SO FAR THIS SEASON WILL SETTLE IN ACROSS THE AREA. A HARD FREEZE IS POSSIBLE IN MANY AREA BY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY TEMPERATURES FRIDAY MORNING...AND AGAIN SATURDAY MORNING...ARE FORECAST TO FALL INTO THE MID 20S TO AROUND 30 DEGREES...PRODUCING A WIDESPREAD FREEZE FOR MUCH OF THE EASTERN PLAINS. ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO APPROACH THE STATE BEGINNING ON TUESDAY. THIS SYSTEM WILL BRING A GOOD CHANCE FOR SNOW TO THE MOUNTAINS AND HIGH VALLEYS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY...MAINLY ALONG THE CONTINENTAL DIVIDE. 50/27
In the hours before
Local storm report, Nov 5, 8:41 AM MST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
841 AM MST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM SNOW 1 NNW MONARCH PASS 38.51N 106.33W
11/05/2015 M6.5 INCH CHAFFEE CO TRAINED SPOTTER
&&
PPLocal storm report, Nov 5, 10:06 AM MST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1006 AM MST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM SNOW 2 NE LEADVILLE 39.27N 106.27W
11/05/2015 M1.6 INCH LAKE CO TRAINED SPOTTER
&&
PPLocal storm report, Nov 5, 10:11 AM MST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1011 AM MST THU NOV 5 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM SNOW 2 NE LEADVILLE 39.27N 106.27W
11/05/2015 M1.6 INCH LAKE CO TRAINED SPOTTER
OBSERVER LOCATION 2 NE LEADVILLE.
&&
NWS PUEBLO CO
IRIS SYSTEMNearby
Freeze Warnings in Colorado, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.